# SDR UALA2012012700563

- Difficulty date: January 25, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 47,615 hours, 5,899 cycles
- Engine: Pwa PW40903
- System (JASC): 7320 · Fuel Controlling System
- Part: Relay
- Part number: 8112507
- Part serial: 76
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L ENG VERY SLOW TO START.  DEFERRED PER SAMC.  RPLC'D THE ERU PER MM, SYSTEM TESTED GOOD.  TWO STARTS NO PROBLEM.  CHECKED WIRING TO ERU FOUND TO BE OK.
